`a`

Existence of solutions to some Phi-Laplacian boundary value problems

Pages: 211 - 217, Issue Special, September 2001

 Abstract        Full Text (903.8K)              

R. Kannan - University of Texas at Arlington, Department of Mathematics, Arlington, Texas 76019, United States (email)
S. Seikkala - University of Texas at Arlington, Department of Mathematics, Arlington, Texas 76019, United States (email)

Abstract: Please refer to Full Text.

Keywords:  Phi-Laplacian, boundary value problem, resonance, nonlinear.
Mathematics Subject Classification:  Primary: 34L30, 34A50.

Published: November 2013.